File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A note on the estimation of extreme value distributions using maximum product of spacings

TitleA note on the estimation of extreme value distributions using maximum product of spacings
Authors
Issue Date2006
PublisherInstitute of Mathematical Statistics.
Citation
Institute of Mathematical Statistics, 2006, v. 52, p. 272-283 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/82965

 

DC FieldValueLanguage
dc.contributor.authorWong, STen_HK
dc.contributor.authorLi, WKen_HK
dc.date.accessioned2010-09-06T08:35:25Z-
dc.date.available2010-09-06T08:35:25Z-
dc.date.issued2006en_HK
dc.identifier.citationInstitute of Mathematical Statistics, 2006, v. 52, p. 272-283en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82965-
dc.languageengen_HK
dc.publisherInstitute of Mathematical Statistics.en_HK
dc.relation.ispartofInstitute of Mathematical Statisticsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleA note on the estimation of extreme value distributions using maximum product of spacingsen_HK
dc.typeArticleen_HK
dc.identifier.emailLi, WK: hrntlwk@hkucc.hku.hken_HK
dc.identifier.authorityLi, WK=rp00741en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1214/074921706000001102-
dc.identifier.hkuros126173en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats